- What to do if you experience chest pains or anxiety while on blood pressure meds?
What should you do if you’re experiencing anxiety and sharp random chest pains after using BP medications?
- Are medications a must or are there alternative treatments?
My blood pressure was around 128/60. Now it is at 135-140/72-76 and people tell me I need to take medication. I feel fine, losing weight, exercising and stopping salt intake. What do you think?
- Am I over medicated?
I am on Adalat 90mg (Nifedipine), Metoprolol 100mg, Atacand 32mg (Candesartan), Ezetrol 10mg and Aspirin 1-a-day. At 220 lbs, 5’11”,and blood pressure averaging 160/85. I am very worried and I strongly believe that I am way too over-medicated. What are your thoughts?
You are only taking three blood pressure ...
- Hypertension Sunnyside Up
Researchers say sunlight exposure could help lower high blood pressure.
New research, published in the latest Journal of Investigative Dermatology, is causing waves in the medical media beat ― or should that be UV waves?
According to the report, exposure to sunlight alters levels of the small messenger molecule, nitric oxide (NO) ...